Advanced search
1 file | 175.28 KB Add to list

Distance-regular (0,α)-reguli

(2006) DESIGNS CODES AND CRYPTOGRAPHY. 38(2). p.179-194
Author
Organization
Abstract
We introduce distance-regular (0,alpha)-reguli and show that they give rise to (0,alpha)-geometries with a distance-regular point graph. This generalises the SPG-reguli of Thas [14] and the strongly regular (alpha,beta)-reguli of Hamilton and Mathon [9], which yield semipartial geometries and strongly regular (alpha,beta)-geometries, respectively. We describe two infinite classes of examples, one of which is a generalisation of the well-known semipartial geometry T-n*(B) arising from a Baer subspace PG(n, q) in PG(n, q(2)).
Keywords
semipartial geometries, distance-regular graphs, SPACES, SPREADS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 175.28 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Clerck, Frank et al. “Distance-regular (0,α)-reguli.” DESIGNS CODES AND CRYPTOGRAPHY 38.2 (2006): 179–194. Print.
APA
De Clerck, Frank, De Winter, S., Kuijken, E., & Tonesi, C. (2006). Distance-regular (0,α)-reguli. DESIGNS CODES AND CRYPTOGRAPHY, 38(2), 179–194.
Chicago author-date
De Clerck, Frank, Stefaan De Winter, Elisabeth Kuijken, and Cristina Tonesi. 2006. “Distance-regular (0,α)-reguli.” Designs Codes and Cryptography 38 (2): 179–194.
Chicago author-date (all authors)
De Clerck, Frank, Stefaan De Winter, Elisabeth Kuijken, and Cristina Tonesi. 2006. “Distance-regular (0,α)-reguli.” Designs Codes and Cryptography 38 (2): 179–194.
Vancouver
1.
De Clerck F, De Winter S, Kuijken E, Tonesi C. Distance-regular (0,α)-reguli. DESIGNS CODES AND CRYPTOGRAPHY. 2006;38(2):179–94.
IEEE
[1]
F. De Clerck, S. De Winter, E. Kuijken, and C. Tonesi, “Distance-regular (0,α)-reguli,” DESIGNS CODES AND CRYPTOGRAPHY, vol. 38, no. 2, pp. 179–194, 2006.
@article{325626,
  abstract     = {We introduce distance-regular (0,alpha)-reguli and show that they give rise to (0,alpha)-geometries with a distance-regular point graph. This generalises the SPG-reguli of Thas [14] and the strongly regular (alpha,beta)-reguli of Hamilton and Mathon [9], which yield semipartial geometries and strongly regular (alpha,beta)-geometries, respectively. We describe two infinite classes of examples, one of which is a generalisation of the well-known semipartial geometry T-n*(B) arising from a Baer subspace PG(n, q) in PG(n, q(2)).},
  author       = {De Clerck, Frank and De Winter, Stefaan and Kuijken, Elisabeth and Tonesi, Cristina},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  keywords     = {semipartial geometries,distance-regular graphs,SPACES,SPREADS},
  language     = {eng},
  number       = {2},
  pages        = {179--194},
  title        = {Distance-regular (0,α)-reguli},
  url          = {http://dx.doi.org/10.1007/s10623-005-0370-7},
  volume       = {38},
  year         = {2006},
}

Altmetric
View in Altmetric
Web of Science
Times cited: